Q&A #17526

special functions

T2T || FAQ || Ask T2T || Teachers' Lounge || Browse || Search || Thanks || About T2T

View entire discussion

From: Andrew Olenko <olenk@univ.kiev.ua>
To: Teacher2Teacher Service
Date: Sep 04, 2006 at 11:27:43
Subject: special functions

Dear Colleagues
I badly need the paper 

G.N. Watson, Asymptotic expansions of hypergeometric functions, Trans.
Cambridge Philos. Soc. 22 (1918) 277-308.

There are a lot of references on it but not very precise about results. The
paper is published a lot of years ago and I have not found it in libraries.
Might be someone has it and will be so kind to send me scanned file or copy.

I will be very grateful you.
Many thanks in advance.

PS. My e-mail is 
postal address is 

A.Olenko, Department of Probability Theory and Math. Statistics,
Kyiv University, 64,Volodimirska,
Kyiv, 01033, Ukraine

Post a public discussion message
Ask Teacher2Teacher a new question

[Privacy Policy] [Terms of Use]

Math Forum Home || The Math Library || Quick Reference || Math Forum Search

Teacher2Teacher - T2T ®
© 1994- Drexel University. All rights reserved.
The Math Forum is a research and educational enterprise of the Drexel School of Education.The Math Forum is a research and educational enterprise of the Drexel University School of Education.